RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1991, Volume 36, Issue 2, Pages 405–411 (Mi tvp2849)  

Short Communications

Some results on sequential unbiased estimation of a binomial parameter

T.-J. Wua, M. T. Wasanb

a Department of Mathematics, University of Houston
b Department of Mathematics and Statistics, Queen's University, Kingston

Full text: PDF file (389 kB)

English version:
Theory of Probability and its Applications, 1991, 36:2, 411–419

Bibliographic databases:

Received: 27.05.1988
Language:

Citation: T.-J. Wu, M. T. Wasan, “Some results on sequential unbiased estimation of a binomial parameter”, Teor. Veroyatnost. i Primenen., 36:2 (1991), 405–411; Theory Probab. Appl., 36:2 (1991), 411–419

Citation in format AMSBIB
\Bibitem{WuWas91}
\by T.-J.~Wu, M.~T.~Wasan
\paper Some results on sequential unbiased estimation of a~binomial parameter
\jour Teor. Veroyatnost. i Primenen.
\yr 1991
\vol 36
\issue 2
\pages 405--411
\mathnet{http://mi.mathnet.ru/tvp2849}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1119523}
\zmath{https://zbmath.org/?q=an:0776.62064|0732.62085}
\transl
\jour Theory Probab. Appl.
\yr 1991
\vol 36
\issue 2
\pages 411--419
\crossref{https://doi.org/10.1137/1136051}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JB57800026}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2849
  • http://mi.mathnet.ru/eng/tvp/v36/i2/p405

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:97
    Full text:59

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020